Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 9, 2011, 7:57 PM EDT for 6 counties in Georgia; Jasper County, South Carolina. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 7:57 PM EDT (23:57 UTC)
- Expired
- Aug 9, 2011, 9:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA, Tattnall County, GA, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 104 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:58 PM EDT | TSTM WND DMG | 2 Nnw Sandfly, GA | THE CHATHAM COUNTY WARNING POINT REPORTED A TREE DOWN ON THE SOUTH SIDE OF SAVANNAH...GEORGIA. |
| Aug 9, 8:00 PM EDT | MARINE TSTM WIND 43 | 4 Nw Tybee Island, GA | |
| Aug 9, 8:03 PM EDT | TSTM WND DMG | Thunderbolt, GA | THE CHATHAM COUNTY WARNING POINT REPORTED A POWER LINE DOWN ON THE EAST SIDE OF SAVANNAH...GEORGIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 12.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS52 KCHS 092357
SVRCHS
GAC029-051-179-183-191-267-SCC053-100100-
/O.NEW.KCHS.SV.W.0207.110809T2357Z-110810T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
LONG COUNTY IN SOUTHEAST GEORGIA...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
EXTREME SOUTH CENTRAL TATTNALL COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 900 PM EDT
* AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM HUTCHINSON
ISLAND TO 7 MILES SOUTHWEST OF DONALD...MOVING EAST AT 15 MPH.
DESTRUCTIVE WINDS COULD BE OCCURRING WELL AHEAD OF THE
STRONGEST THUNDERSTORMS.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GUM BRANCH...GARDEN CITY...HINESVILLE...BELLINGER HILL AREA...
FLEMINGTON...SAVANNAH HISTORIC DISTRICT...HUTCHINSON ISLAND...
WALTHOURVILLE...SAVANNAH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3129 8141 3136 8154 3143 8161 3158 8170
3180 8201 3223 8110 3218 8095 3213 8096
3213 8091 3208 8091 3208 8088 3205 8089
3202 8083 3197 8085 3172 8113 3163 8112
3137 8124 3137 8127 3129 8127 3131 8139
TIME...MOT...LOC 2356Z 292DEG 12KT 3214 8108 3173 8189
$$
JAQ2 follow-up statements
210
WWUS52 KCHS 100026
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
826 PM EDT TUE AUG 9 2011
GAC029-051-179-183-191-267-SCC053-100100-
/O.CON.KCHS.SV.W.0207.000000T0000Z-110810T0100Z/
TATTNALL GA-LIBERTY GA-BRYAN GA-JASPER SC-CHATHAM GA-LONG GA-
MCINTOSH GA-
826 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR MCINTOSH...LONG...CHATHAM...SOUTH CENTRAL JASPER...SOUTHEASTERN
BRYAN...LIBERTY AND EXTREME SOUTH CENTRAL TATTNALL COUNTIES...
AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RIO
VISTA TO LUDOWICI...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF
RICHMOND HILL TO LUDOWICI...MOVING EAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COX...DARIEN...EULONIA...FLEMINGTON...FORT STEWART...HINESVILLE...
LUDOWICI...MCINTOSH...RICHMOND HILL...RIDGEVILLE...MIDWAY AND
RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND/OR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3133 8144 3136 8154 3143 8161 3158 8170
3180 8201 3213 8096 3213 8091 3208 8091
3208 8088 3205 8089 3202 8083 3197 8085
3172 8113 3163 8112 3140 8125 3137 8124
3137 8127 3129 8127 3131 8139 3129 8141
TIME...MOT...LOC 0024Z 292DEG 12KT 3189 8112 3167 8177
$$
JAQ046
WWUS52 KCHS 100056
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
856 PM EDT TUE AUG 9 2011
GAC029-051-179-183-191-267-SCC053-100106-
/O.EXP.KCHS.SV.W.0207.000000T0000Z-110810T0100Z/
TATTNALL GA-LIBERTY GA-BRYAN GA-JASPER SC-CHATHAM GA-LONG GA-
MCINTOSH GA-
856 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH...LONG...CHATHAM...
SOUTH CENTRAL JASPER...SOUTHEASTERN BRYAN...LIBERTY AND EXTREME SOUTH
CENTRAL TATTNALL COUNTIES WILL EXPIRE AT 900 PM EDT...
AT 851 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3133 8144 3136 8154 3143 8161 3158 8170
3180 8201 3213 8096 3213 8091 3208 8091
3208 8088 3205 8089 3202 8083 3197 8085
3172 8113 3163 8112 3140 8125 3137 8124
3137 8127 3129 8127 3131 8139 3129 8141
TIME...MOT...LOC 0056Z 292DEG 12KT 3185 8100 3163 8165
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:13 PM EDT, 44 minutes earlier.
Area forecast discussion, Aug 9, 7:13 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 713 PM EDT TUE AUG 9 2011 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT BEFORE STALLING NEARBY WEDNESDAY. THE FRONT WILL PUSH THROUGH WEDNESDAY NIGHT FOLLOWED BY HIGH PRESSURE MOVING IN FROM THE NORTH. ANOTHER COLD FRONT MAY AFFECT THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS PUSHING EAST TOWARD THE COAST WITH A THREAT FOR DAMAGING WINDS AS PLENTY OF INSTABILITY REMAINS AND THE SEA BREEZE WILL PROVIDE AN ADDED BOOST. QUICK UPDATE TO RAISE POPS AND MENTION THE WIND THREAT. SOME HEAT INDEX VALUES STILL AROUND 105 DEGREES BUT SHOULD BE SHORT-LIVED DUE TO PRECIP SO LET THE ADVISORY EXPIRE AT 7 PM. OTHERWISE...RAIN CHANCES WILL DIMINISH OVERNIGHT. LINGERING CLOUD COVER AHEAD OF A SURFACE TROUGH OF LOW PRESSURE AS WELL AS DECENT LOW- LEVEL WINDS WILL HELP KEEP TEMPERATURES MILD...WITH LOWS GENERALLY IN THE MID TO UPPER 70S...WARMEST NEAR THE COAST. HOWEVER...LOWS WILL LARGELY DEPEND ON THE RAINFALL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...A FAST ZONAL FLOW ALOFT COUPLED WITH DOWNSLOPE TRAJECTORIES AND DRY MID-LEVEL AIR WILL SUPPORT A MAINLY DRY FORECAST. THERE ARE SOME SIGNALS THAT THERE MAY BE JUST ENOUGH LOW-LEVEL CONVERGENCE ALONG THE UPPER GEORGIA COAST TO SUPPORT ISOLATED SHOWERS/TSTMS FOR A FEW HOURS DURING THE LATE AFTERNOON HOURS...SO SLIGHT CHANCE POPS WILL BE MAINTAINED ALONG THE I-95 CORRIDOR FROM SAVANNAH SOUTH TO DARIEN WITH DRY CONDITIONS ELSEWHERE. A SOLID OFFSHORE FLOW WILL DOMINATE FOR MUCH OF THE DAY WHICH WILL LIKELY PIN THE SEA BREEZE TO THE BEACHES. FORECAST SOUNDING SUPPORT HIGHS FROM THE UPPER 90S TO NEAR 100 DEGREES INLAND WITH MID 90S AT THE BEACHES. DEWPOINTS LOOK TO MIX OUT SUFFICIENTLY TO KEEP HEAT INDICES BELOW HEAT ADVISORY CRITERIA. LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE MID-UPPER 70S AT THE BEACHES. A WEAK TROUGH OF LOW PRESSURE WILL PUSH OFFSHORE LATE WEDNESDAY NIGHT OR EARLY THURSDAY MORNING. THURSDAY...A DIFFUSE FRONTAL BOUNDARY WILL SINK SOUTH DURING THE AFTERNOON AND BECOME STATIONARY ACROSS THE NORTHERN ZONES OVERNIGHT. MODELS SHOW A LARGE AREA OF SUBSIDENCE/NVA HOLDING FIRM FOR MUCH OF THE DAY BEFORE A 700MB SHORTWAVE PASSES ACROSS EASTERN NORTH CAROLINA AND THE SOUTH CAROLINA PEE DEE DURING LATE AFTERNOON/EARLY EVENING HOURS. THERE MAY BE JUST ENOUGH FORCING ALONG THE TAIL END OF THIS FEATURE AND LOW-LEVEL CONVERGENCE ALONG THE DIFFUSE BOUNDARY TO SUPPORT A FEW SHOWERS/TSTMS...BUT IT DOES APPEAR THE BETTER CHANCES FOR MEASURABLE RAINS WILL REMAIN NORTH OF THE LOCAL FORECAST AREA. WILL SHOW DRY CONDITIONS THURSDAY AFTERNOON WITH A SLIGHT CHANCE POPS ACROSS THE NORTHERN ZONES THURSDAY EVENING. IT WILL CONTINUE WARM AND HUMID AHEAD OF THE FRONT WITH HIGHS RANGING FROM THE UPPER 90S INLAND WITH LOWER 90S AT THE BEACHES. HEAT INDICES LOOK TO REMAIN IN CHECK WITH DEWPOINTS MIXING OUT DURING PEAK HEATING. LOWS WILL RANGE FROM THE LOWER-MID 70S INLAND WITH MID-UPPER 70S COAST. FRIDAY...BETTER CHANCES FOR SHOWERS/TSTMS AS THE WEAK FRONT LINGERS OVER THE AREA AS WEAK IMPULSES EMBEDDED IN THE MEAN LONG-WAVE TROUGH PASS THROUGH. CHANCE POPS LOOK APPROPRIATE GIVEN THIS REGIME. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE CLIMATOLOGICAL NORMS WITH HIGHS MID-UPPER 90S AND LOWS MID-UPPER 70S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... SFC HIGH PRESSURE WILL BEGIN TO SLIDE OFF THE MID ATLANTIC COAST AS A MID/UPPER LVL TROUGH DEVELOPS OVER THE EASTERN CONUS THIS WEEKEND. SLIGHT CHANCES OF SHOWERS/THUNDERSTORMS WILL GRADUALLY INCREASE IN COVERAGE OVER INLAND AREAS AS A LEE TROUGH BECOMES ENHANCED OVER THE MIDLANDS. ANOTHER COLD FRONT MAY APPROACH THE REGION FROM THE NORTHWEST SUNDAY OR MONDAY NEXT WEEK AS A LOW PRESSURE SYSTEM SHIFTS FROM THE MIDWEST TO THE NORTHEASTERN UNITED STATES. HAVE INCREASED OVERALL POPS TO CHANCE SUNDAY THROUGH EARLY MONDAY AS A RESULT. HIGH PRESSURE WILL THEN RETURN BY MIDWEEK. OVERALL...HIGH TEMPS WILL BE IN THE LOW TO MID 90S WITH A PERSISTENT SOUTH/SOUTHWEST FLOW. OVERNIGHT LOWS WILL BE IN THE LOW/MID 70S. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... THREAT FOR MVFR OR LOWER CONDS AND GUSTY/ERRATIC WINDS AS TSTMS PUSH TOWARD THE COAST THROUGH ABOUT 01Z/10. THEN...VFR CONDITIONS SHOULD PREVAIL THE REST OF THE TAF PERIOD. AN INCREASE IN LOW- LEVEL WINDS THIS EVENING THROUGH THE FIRST HALF OF THE NIGHT MAY LEAD TO MARGINAL LLWS CONDITIONS...ESPECIALLY AT KSAV...BUT CONFIDENCE NOT HIGH ENOUGH TO MENTION DUE TO CONVECTION MOVING THROUGH THE AREA THIS EVENING. EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS WITH A GREATER THAN 30 PERCENT CONFIDENCE. && .MARINE... TONIGHT...THERE IS A 20-25 KT LOW LEVEL JET THAT CROSSES THE WATERS TONIGHT...WHICH ALLOWS FOR SW WINDS AS HIGH AS 15-20 KT...HIGHEST ACROSS THE NORTHERN SC WATERS AND THE OUTER GA WATERS. WINDS WILL SHIFT MORE W LATE AS A WEAK COLD FRONT APPROACHES FROM THE NW. SEAS WILL BUILD SLIGHTLY BUT OVERALL CONDITIONS SHOULD REMAIN BELOW ADVISORY CRITERIA. MARINERS ARE ADVISED THAT SOME TSTMS OVER LAND THIS EVENING COULD PUSH INTO THE ATLANTIC WATERS WITH STRONG AND POTENTIALLY DAMAGING WINDS ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING. THURSDAY THROUGH SUNDAY NIGHT...CONDITIONS WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH THE PERIOD. A WEAK TROUGH WILL PUSH OFFSHORE LATE WEDNESDAY NIGHT/EARLY THURSDAY MORNING RESULTING IN A BRIEF OFFSHORE FLOW. A COLD FRONT IS FORECAST TO PUSH INTO THE MARINE AREA THURSDAY NIGHT...BUT WINDS LOOK TO REMAIN RATHER LIGHT WITH THE BOUNDARY ESSENTIALLY BISECTING THE MARINE AREA. A BROADER ONSHORE FLOW WILL RETURN OVER THE WEEKEND AS HIGH PRESSURE BUILDS NORTH AND FRONTAL BOUNDARY DISSIPATES. && .CLIMATE... RECORD MAX TEMPS FOR AUGUST 9... KCHS...98 SET IN 2007. KCHL...96 SET IN 1900. KSAV...99 SET IN 2007 AND PREVIOUS YEARS. NOTE...KCHL HAS AT LEAST TIED THE RECORD HIGH OF 96 DEGREES TODAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 9, 4:27 AM EDT, 15 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 427 AM EDT TUE AUG 9 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-100830- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 427 AM EDT TUE AUG 9 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS WILL IMPACT THE AREA THIS EVENING...AND A FEW OF THESE STORMS COULD BECOME SEVERE. THE MAIN WEATHER HAZARDS WILL BE DAMAGING WINDS AND PERHAPS LARGE HAIL. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR. THE MOST LIKELY AREAS TO BE IMPACTED WILL BE NEAR AND WEST OF INTERSTATE 95...AND THE MOST LIKELY TIME FOR ANY SEVERE WEATHER IS BETWEEN 5 PM AND 10 PM. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER CONDITIONS THROUGHOUT THE DAY. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXCESSIVE HEAT...THE COMBINATION OF HOT TEMPERATURES AND MODERATE LEVELS OF HUMIDITY WILL RESULT IN HEAT INDICES 105 TO 108 DEGREES WEDNESDAY AFTERNOON. ANOTHER HEAT ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THIS EVENING. AMZ330-350-352-354-374-100830- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 427 AM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED AT THIS TIME. 33
In the hours before
Local storm report, Aug 9, 6:09 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
609 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG METTER 32.40N 82.06W
08/09/2011 CANDLER GA LAW ENFORCEMENT
TREES BLOWN DOWN ON SEVERAL HOUSES IN METTER.
&&
EVENT NUMBER CHS1100762Local storm report, Aug 9, 6:11 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 2 SSE METTER 32.37N 82.05W
08/09/2011 CANDLER GA LAW ENFORCEMENT
TREES AND POWERLINES BLOWN DOWN ON SEVERAL CARS AT THE
HIGH SCHOOL JUST SOUTH OF DOWNTOWN METTER.
&&
EVENT NUMBER CHS1100763Local storm report, Aug 9, 6:50 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
650 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 SW ROCKY FORD 32.65N 81.84W
08/09/2011 SCREVEN GA 911 CALL CENTER
TREES DOWN ALONG ROCKY FORD ROAD.
&&
EVENT NUMBER CHS1100764
BDCLocal storm report, Aug 9, 6:58 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
658 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 5 NNE CLAXTON 32.22N 81.88W
08/09/2011 EVANS GA PUBLIC
TREES DOWN ALONG HIGHWAY 301 NORTH.
&&
EVENT NUMBER CHS1100765
BDCLocal storm report, Aug 9, 7:11 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
711 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 1 NW ALMEDA 32.84N 81.06W
08/09/2011 HAMPTON SC BROADCAST MEDIA
TREES DOWN ON HIGHWAY 278 AND HIGHWAY 68...NEAR
VARNVILLE.
&&
EVENT NUMBER CHS1100766
BDCLocal storm report, Aug 9, 7:41 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
741 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG CUMMINGS 32.79N 80.99W
08/09/2011 HAMPTON SC BROADCAST MEDIA
ROOF RIPPED OFF OF A TRAILOR AND SEVERAL PECAN TREES
UPROOTED. TIME ESTIMATED BY RADAR
&&
EVENT NUMBER CHS1100767
BDCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:19 PM EDT | Special Marine Warning | CHS | 87 min | |
| Aug 8, 8:35 PM EDT | Special Weather Statement | CHS | Tattnall | 25 min |
| Aug 8, 8:52 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, McIntosh | 29 min |
| Aug 8, 9:17 PM EDT | Special Weather Statement | CHS | Tattnall | 58 min |
| Aug 9, 5:14 PM EDT | Special Weather Statement | CHS | Jenkins | 31 min |
| Aug 9, 5:18 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 57 min |
| Aug 9, 5:51 PM EDT | Special Weather Statement | CHS | Candler | 24 min |
| Aug 9, 5:54 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 66 min |
| Aug 9, 6:11 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 64 min |
| Aug 9, 6:16 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 59 min |
| Aug 9, 6:22 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans, Liberty, Screven and 1 more | 53 min |
| Aug 9, 6:43 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 62 min |
| Aug 9, 7:05 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans, Liberty, Long and 1 more | 55 min |
| Aug 9, 7:40 PM EDT | Areal Flood Advisory | CHS | Liberty, Long, Tattnall | 90 min |
| Aug 9, 7:52 PM EDT | Special Marine Warning | CHS | 113 min | |
| Aug 8, 10:50 PM EDT | Special Weather Statement | CHS | Beaufort | 25 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | CHS | Allendale | 24 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | CHS | Allendale | 30 min |
| Aug 9, 5:36 PM EDT | Special Weather Statement | CHS | Hampton | 24 min |
| Aug 9, 7:26 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 64 min |
| Aug 9, 7:46 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Jasper | 59 min |
| Aug 9, 7:52 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.